Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 44, No. 4 (October, 1992)
J. Sekiguchi The birational action of S5 on P2(C) and the icosahedron 567−589
N. Okada and T. Ito Applications of spreading models to regular methods of summabilities and growth rate of Cesàro means 591−612
K. Ono A remark on the Ochanine genus 613−618
A. Arosio, R. Natalini and M. G. Paoli Fourth order quasilinear evolution equations of hyperbolic type 619−630
M. Tanaka On the cut loci of a von Mangoldt's surface of revolution 631−641
K. Ohno Some inequalities for minimal fibrations of surfaces of general type over curves 643−666
I. Nakamura On Moishezon manifolds homeomorphic to PnC 667−692
K. Nomizu and B. Opozda On affine hypersurfaces with parallel nullity 693−699
Y. Tanaka Pushing up by 2'-automorphisms of a Sylow 2-subgroup 701−708
M. Ohhira Unirational elliptic surfaces in characteristic 2 709−738

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.